# SDR DALA2015122907760

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 52,972 hours, 19,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PACK RETAINING PIN THREAD BROKEN.  INSTALLED NEW THREAD AT R2 DOOR SLIDE PACK RETAINING PIN IAW CMM P-11822, PG 80, 25-61-27, DOOR 2, BATCH 0001671265.
